A cosine inequality in the hyperbolic geometry

M. Huang, S. Ponnusamy, H. Wang, X. Wang. A cosine inequality in the hyperbolic geometry. Appl. Math. Lett., 23(8):887-891, 2010. [doi]

Authors

M. Huang

This author has not been identified. Look up 'M. Huang' in Google

S. Ponnusamy

This author has not been identified. Look up 'S. Ponnusamy' in Google

H. Wang

This author has not been identified. It may be one of the following persons: Look up 'H. Wang' in Google

X. Wang

This author has not been identified. It may be one of the following persons: Look up 'X. Wang' in Google